Results 1 to 2 of 2

Thread: side effects wont go away

  1. #1

    side effects wont go away

    got this yawning and shaking side effect that wont go away ! :S
    my doctor is thinking about upping my dose to 40mg
    im also on propranolol
    any ideas appreciated

  2. #2
    Join Date
    Mar 2011
    Posts
    667

    Re: side effects wont go away

    How long have you been taking Seroxat? Side effects can last a little while but usually die off over time. You might just need to give it a little longer.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Side Effects
    By honeyp1e in forum Citalopram / Celexa
    Replies: 5
    Last Post: 22-07-11, 04:35
  2. side effects are too much
    By UNLUCKY82 in forum Depression from Panic/Anxiety
    Replies: 5
    Last Post: 15-04-11, 22:11
  3. side effects
    By jacks 6 in forum Mirtazapine /Zispin
    Replies: 3
    Last Post: 08-04-09, 19:08
  4. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 03:43
  5. No side effects so far.........
    By jg in forum Citalopram / Celexa
    Replies: 0
    Last Post: 12-08-08, 12:45

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •